# SDR USAA2010022290417

- Difficulty date: February 21, 2010
- Submitted: February 22, 2010
- Operation: Air carrier
- Aircraft: N909AW
- Make and model: Boeing 757-2G7
- Aircraft serial: 24522
- Aircraft time: 74,123 hours, 24,522 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 143N311061
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - MAJOR REPAIR  - C4 CHECK - GALVANIC CORROSION ON STRINGER AT BS 758, S20R.  REPAIRED STRINGER AT BS 758, S20R IAW EA 130379.
